# SDR CA080606008

- Difficulty date: May 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Lever
- Part number: 350A57147620
- Condition: Incorrect
- Location: Fcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR LEVER P/N 350A57-1476-20 WAS FOUND ON FCU WHERE LEVER P/N 350A57-1472-20 SHOULD HAVE BEEN. UPON CONFIRMATION WITH MFG THIS WAS CONFIMED. AS THIS ACFT CAME TO US, ON B2 S/N 1685 WE ASSUMED THAT THE INSTALLATION WAS CORRECT. THE RIGGIN WAS WAY OUT AND WE COULD NOT REACH THE REQUIRED RPM. LEVER WAS REPLACED, RIGING WAS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
